# SDR SWAA2013102821496

- Difficulty date: October 24, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 21,342 hours, 12,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101074
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING EMERGENCY EXIT SIGN COVER MISSING.  INSTALLED SIGN IAW MM.
